Translator Disclaimer
December 2021 Weighted Hermite–Hadamard type inequalities for differentiable GA-convex and geometrically quasiconvex mappings
Muhammad Amer Latif
Rocky Mountain J. Math. 51(6): 1899-1908 (December 2021). DOI: 10.1216/rmj.2021.51.1899

Abstract

We prove new weighted Hermite–Hadamard type inequalities for differentiable GA-convex and geometrically quasiconvex functions. These results generalize many results proved in earlier works for these classes of functions.

Citation

Download Citation

Muhammad Amer Latif. "Weighted Hermite–Hadamard type inequalities for differentiable GA-convex and geometrically quasiconvex mappings." Rocky Mountain J. Math. 51 (6) 1899 - 1908, December 2021. https://doi.org/10.1216/rmj.2021.51.1899

Information

Received: 27 May 2020; Revised: 16 January 2021; Accepted: 16 February 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.1899

Subjects:
Primary: 26A06 , 26A24 , 26A51‎
Secondary: 26A33 , 26A36

Keywords: GA-convex function , geometrically quasiconvex function , Hermite–Hadamard’s inequality , Hölder’s integral inequality

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top